Alert archive / Nebraska / Wind Chill Advisories in 2013

Wind Chill Advisory 7, NWS North Platte, NE

December 22, 20138 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Dec 22, 2013, 3:13 AM CST for 8 counties in Nebraska. It took effect at Dec 23, 2013, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2013, 3:13 AM CST (09:13 UTC)
In effect from
Dec 23, 2013, 3:00 AM CST
Expired
Dec 23, 2013, 12:00 PM CST
In force
9 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 110 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1380 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WWUS43 KLBF 220913
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 AM CST SUN DEC 22 2013

...A COLD BLAST OF ARCTIC AIR WILL BRING VERY LOW WIND CHILLS
LATE SUNDAY NIGHT INTO MONDAY MORNING...

NEZ005>010-028-029-230000-
/O.NEW.KLBF.WC.Y.0007.131223T0900Z-131223T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT
313 AM CST SUN DEC 22 2013

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST MONDAY.

* WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED
  LATE SUNDAY NIGHT THROUGH MONDAY MORNING. 

* FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN
  THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

TAYLOR
5 follow-up statements
681 
WWUS43 KLBF 221634 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 AM CST SUN DEC 22 2013

...VERY COLD WIND CHILLS ACROSS NORTH CENTRAL NEBRASKA TONIGHT AND
MONDAY MORNING...

.AN ARCTIC AIRMASS WILL DROP SOUTH INTO NEBRASKA THROUGH TONIGHT
WITH TEMPERATURES ACROSS NORTHERN INTO CENTRAL NEBRASKA FALLING
BELOW ZERO. WINDS OF 5 TO 10 MPH WILL COMBINE WITH THESE COLD
TEMPERATURES TO DROP WIND CHILLS BELOW 20 DEGREES BELOW ZERO FROM
LATE TONIGHT THROUGH MONDAY MORNING.

NEZ005>010-028-029-230645-
/O.CON.KLBF.WC.Y.0007.131223T0900Z-131223T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT
1034 AM CST SUN DEC 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
MONDAY. 

* WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED 
  LATE SUNDAY NIGHT THROUGH MONDAY MORNING. 

* FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BROOKS
428 
WWUS43 KLBF 222207
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CST SUN DEC 22 2013

...VERY COLD WIND CHILLS ACROSS NORTH CENTRAL NEBRASKA TONIGHT
AND MONDAY MORNING...

.WIND CHILLS WILL DROP TO 20 DEGREES BELOW ZERO OR COLDER TONIGHT
AS AN ARCTIC AIRMASS DROPS INTO NEBRASKA BRINGING VERY COLD
TEMPERATURES TO THE AREA. THESE TEMPERATURES WILL COMBINE WITH
WINDS OF 5 TO 10 MPH TO CREATE THESE VERY COLD WIND CHILLS LATE
TONIGHT THROUGH MONDAY MORNING.

NEZ005>010-028-029-231215-
/O.CON.KLBF.WC.Y.0007.131223T0900Z-131223T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT
407 PM CST SUN DEC 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
MONDAY. 

* WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED 
  LATE TONIGHT THROUGH MONDAY MORNING. 

* FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BROOKS
637 
WWUS43 KLBF 230930
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 AM CST MON DEC 23 2013

...VERY COLD WIND CHILLS CAN BE EXPECTED THIS MORNING...

.WIND CHILLS OF 20 DEGREES BELOW ZERO OR COLDER ARE EXPECTED UNTIL
AT LEAST LATE MORNING AS TEMPERATURES OF 5 TO 15 BELOW ZERO COMBINE
WITH WINDS OF 5 TO 10 MPH.

NEZ005>010-028-029-231800-
/O.CON.KLBF.WC.Y.0007.000000T0000Z-131223T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT
330 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES OF COLDER THAN 20 DEGREES BELOW ZERO ARE
  EXPECTED THIS MORNING.

* FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
SPRINGER
936 
WWUS43 KLBF 231606
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 AM CST MON DEC 23 2013

...COLD WIND CHILLS TO CONTINUE THROUGH THE MORNING...

.WIND CHILLS NEAR OR BELOW 20 DEGREES BELOW ZERO WILL CONTINUE TO
BE OBSERVED THROUGH THE REMAINDER OF THE MORNING. TEMPERATURES
WILL BE SLOW TO RISE...AND WITH WINDS BLOWING AT 5 TO 10 MPH THE
COMBINATION WILL KEEP WIND CHILLS VERY COLD FOR PORTIONS OF NORTH
CENTRAL NEBRASKA. THE COLDEST WIND CHILLS WILL BE ALONG AND EAST
OF A LINE FROM AINSWORTH TO BURWELL.

NEZ005>010-028-029-231800-
/O.CON.KLBF.WC.Y.0007.000000T0000Z-131223T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT
1006 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILLS WILL CONTINUE TO BE VERY COLD...AT OR BELOW 20
  DEGREES BELOW ZERO THROUGH THE REMAINDER OF THE MORNING. WIND
  CHILLS WILL BE IMPROVING AS TEMPERATURES RISE THIS AFTERNOON.

* FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BROOKS
293 
WWUS43 KLBF 231757
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 AM CST MON DEC 23 2013


NEZ005>010-028-029-231900-
/O.EXP.KLBF.WC.Y.0007.000000T0000Z-131223T1800Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT
1157 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

WIND CHILL VALUES HAVE IMPROVED AS TEMPERATURES HAVE WARMED AND
WINDS HAVE DIMINISHED...THEREFORE THE WIND CHILL ADVISORY WILL BE
ALLOWED TO EXPIRE AT NOON.

$$

BROOKS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 21, 11:26 PM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Dec 21, 11:26 PM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CST SAT DEC 21 2013

.SYNOPSIS...
ISSUED AT 324 PM CST SAT DEC 21 2013

AT 20Z WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL SYSTEM THAT IS
RESPONSIBLE FOR THE ONGOING WEATHER FROM THE SOUTHERN PLAINS THROUGH
THE NORTHEAST CONUS CENTERED OVER WESTERN TEXAS. MEANWHILE...A WEAK
SHORTWAVE TROUGH MOVED THROUGH THE NORTHERN STREAM INTO MONTANA AND
WYOMING. IMPACTS LOCALLY FROM THE SOUTHERN SYSTEM WERE
MINIMAL...WITH JUST SOME HIGH CLOUDS STREAMING INTO SOUTH CENTRAL
NEBRASKA. FROM THE NORTHERN STREAM SYSTEM...A COLD FRONT WAS LOCATED
ACROSS NORTHERN NEBRASKA. THE REAL COLD AIR WAS STILL BACK OVER THE
DAKOTAS WHERE AFTERNOON TEMPERATURES WERE STILL ONLY IN THE SINGLE
DIGITS ABOVE AND BELOW ZERO. ALSO...CLOUDS INCREASED ACROSS THE
WESTERN HALF OF THE STATE AHEAD OF THE SHORTWAVE MOVING INTO THE
PLAINS. RADAR ECHOES WERE ALSO OBSERVED FROM WESTERN NEBRASKA INTO
SOUTH DAKOTA AND WHILE NO MEASURABLE SNOW LOOKED TO BE
OCCURRING...HAVE SAW INTERMITTENT LIGHT SNOW REPORTS ACROSS WYOMING
AND WESTERN SOUTH DAKOTA THIS AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 324 PM CST SAT DEC 21 2013

THE SHORTWAVE TROUGH OVER MONTANA AND WYOMING WILL PROGRESS EAST AND
ACROSS THE LOCAL AREA TONIGHT. UPWARD MOTION WILL BE AT A MAXIMUM
THIS EVENING AND DOES INTERSECT WITH HIGH MOISTURE IN THE DENDRITIC
GROWTH ZONE...ESPECIALLY OVER NORTHERN NEBRASKA. SO COULD GET SOME
DECENT SNOW TO DEVELOP. THE PROBLEM LIES WITH A DRY LAYER OF AIR
BETWEEN 850MB AND 700MB AS SEEN IN MODEL SOUNDINGS/CROSS
SECTIONS...WHICH HAS BEEN CONFIRMED FROM LAPS SOUNDINGS. THIS WOULD
SUGGEST THE SNOW WILL HAVE PROBLEMS MAKING IT TO THE SURFACE.
THEN...BY THE TIME THE COLUMN SATURATES...THE STRONG OMEGA HAS
PASSED SO MAY JUST GET SOME VERY LIGHT SNOW ONGOING THROUGH THE
OVERNIGHT HOURS. HOWEVER...IF THE COLUMN SATURATES FASTER...COULD
GET SOME LIGHT ACCUMULATIONS /MOST LIKELY A FEW TENTHS OF AN INCH/.

COLD AIR ADVECTION WILL BE ONGOING THROUGH THE DAY ON SUNDAY...WITH
THE AIRMASS CURRENTLY OVER THE DAKOTAS MOVING INTO NEBRASKA. BECAUSE
OF THIS...ONLY EXPECTING HIGHS IN THE TEENS AND LOW 20S FOR THE
MAJORITY OF THE FORECAST AREA. CLOUDS SHOULD BE PLENTIFUL ON SUNDAY
AS WELL AS LOW LEVEL MOISTURE IS NOT ABLE TO SCOUR OUT...WHICH WILL
ALSO HELP TO LIMIT WARMING. AND...ALTHOUGH MOISTURE WON/T BE
PARTICULARLY DEEP THROUGH THE DAY...THERE WILL BE SOME WEAK LIFT IN
THE LAYER AND WITH THE TEMPERATURES BEING QUITE COLD...EXPECT SOME
ISOLATED FLURRIES STILL THROUGH SUNDAY MORNING OVER THE NORTHERN
PARTS OF THE STATE. ANOTHER SHORTWAVE TROUGH WILL APPROACH THE AREA
IN THE AFTERNOON SUNDAY...WHICH WILL INCREASE THE LIFT OVER THE
PANHANDLE AND WESTERN NEBRASKA...AND WITH ENOUGH MOISTURE INDICATED
BY THE MODELS...CONTINUED THE LIGHT SNOW CHANCES IN THESE AREAS IN
THE AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 324 PM CST SAT DEC 21 2013

PROGRESSIVE UPPER LEVEL PATTERN WITH LIGHT SNOW CHANCES AND
MULTIPLE FRONTAL PASSAGES HIGHLIGHT THE EXTENDED PERIOD.

ONLY MINOR ADJUSTMENTS TO POP GRIDS AS FORECAST LOOKS ON TRACK FOR
SNOW CHANCES SUNDAY NIGHT INTO MONDAY MORNING. A STRONG 120 KT JET
WILL BE ORIENTED NORTH TO SOUTH ACROSS THE EASTERN EDGE OF THE
ROCKIES SUNDAY NIGHT...PUTTING THE CWA IN A FAVORABLE AREA OF
AGEOSTROPHIC DIVERGENCE IN THE LEFT EXIT REGION OF THE JET. BEST
CHANCES FOR SNOW LOOK TO BE IN FAR SW NEBRASKA AND IN THE PANHANDLE
WHERE MODELS ARE FOCUSING A MID-LEVEL FGEN BAND. THIS STILL LOOKS
LIKE A QUICK SHOT OF LIGHT SNOW SINCE IT IS A RELATIVELY FAST MOVING
SYSTEM. IN ADDITION TO THE SNOW CHANCES SUNDAY NIGHT ALSO LOOKS
QUITE COLD AS A COLD FRONT BACKS INTO THE CWA. MODELS HAVE TRENDED
SLIGHTLY COLDER SO HAVE ADJUSTED TEMPS...WITH TEMPS -10F OR COLDER
POSSIBLE ACROSS OUR FAR NORTHERN ZONES BY SUNRISE MONDAY MORNING.

TEMPS MONDAY WILL BE 10 TO 20 DEGREES BELOW NORMAL WITH COLDEST
TEMPS OVER NORTH CENTRAL NEBRASKA WHERE HIGHS MAY STRUGGLE TO GET
OUT OF THE SINGLE DIGITS. TEMPS WILL REBOUND MONDAY NIGHT INTO
TUESDAY WITH DOWNSLOPE WESTERLY WINDS AND RIDGING ALOFT.

SNOW CHANCES RETURN TO THE FCST ACROSS OUR NORTHERN ZONES LATE
TUESDAY IN ADVANCE OF ANOTHER QUICKLY MOVING SHORTWAVE TROUGH.
THE SYSTEM WILL SEND ANOTHER COLD FRONT THROUGH THE FCST AREA
CHRISTMAS DAY. MODELS CONTINUE TO SLOW UP THE TIMING OF THE FRONT SO
WOULD NOT BE SURPRISED IF PARTS OF SW NEBRASKA STILL GET INTO THE
40S CHRISTMAS DAY. TEMPERATURES LOOK TO REBOUND BY FRIDAY WITH A
WARM END TO THE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1126 PM CST SAT DEC 21 2013

MVFR CEILINGS WILL CONTINUE OVER NORTHERN NEBRASKA TONIGHT WITH
AREAS OF FLURRIES. VFR CEILINGS ARE EXPECTED OVER SOUTHERN
NEBRASKA THROUGH THE NIGHT WITH SOME MVFR CEILINGS TOWARDS
SUNRISE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...BROOKS
SHORT TERM...BROOKS
LONG TERM...MARTIN
AVIATION...POWER
Hazardous weather outlook, Dec 21, 3:33 PM CST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CST SAT DEC 21 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-222145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CST SAT DEC 21 2013 /233 PM MST SAT DEC 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER COLD AIRMASS WILL MOVE INTO THE REGION SUNDAY NIGHT WITH
LOW TEMPERATURES ACROSS NORTH CENTRAL NEBRASKA DROPPING BETWEEN 5
DEGREES BELOW ZERO AND 10 DEGREES BELOW ZERO. WINDS ARE NOT
EXPECTED TO BE STRONG...BUT WILL BE ENOUGH TO DROP WIND CHILLS TO
DANGEROUS LEVELS FOR A FEW HOURS MONDAY MORNING. LOOK FOR WIND
CHILLS IN SOME AREAS TO FALL TO LEVELS NEAR OR BELOW 20 DEGREES
BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

Nearby

Wind Chill Advisories in Nebraska, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.